# SDR REXA2013050100778

- Difficulty date: May 1, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER STEP FWD RISER CORRODED IN RADIUS.  REMOVED CORROSION BY HAND FROM PAX DOOR UPPER STEP FWD RISER IAW CRJ 900 SRM 51-21-06.  NO MEASURABLE LOSS NOTED.
